Crawley Completions of Residuated Lattices and Algebraic Completeness of Substructural Predicate Logics

Studia Logica 100 (1-2):339-359 (2012)
This paper discusses Crawley completions of residuated lattices. While MacNeille completions have been studied recently in relation to logic, Crawley completions (i.e. complete ideal completions), which are another kind of regular completions, have not been discussed much in this relation while many important algebraic works on Crawley completions had been done until the end of the 70’s. In this paper, basic algebraic properties of ideal completions and Crawley completions of residuated lattices are studied first in their conncetion with the join infinite distributivity and Heyting implication. Then some results on algebraic completeness and conservativity of Heyting implication in substructural predicate logics are obtained as their consequences
Keywords regular completions  Crawley completions  infinite distributivities  residuated lattices  algebraic completeness  substructural predicate logics
Categories (categorize this paper)
DOI 10.1007/s11225-012-9381-3
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,233
Through your library
References found in this work BETA
The Mathematics of Metamathematics.Helena Rasiowa - 1963 - Warszawa, Państwowe Wydawn. Naukowe.
Logics Without the Contraction Rule.Hiroakira Ono & Yuichi Komori - 1985 - Journal of Symbolic Logic 50 (1):169-201.

View all 8 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
From Semirings to Residuated Kleene Lattices.Peter Jipsen - 2004 - Studia Logica 76 (2):291 - 303.
Glivenko Theorems for Substructural Logics Over FL.Nikolaos Galatos & Hiroakira Ono - 2006 - Journal of Symbolic Logic 71 (4):1353 - 1384.
Metacompleteness of Substructural Logics.Takahiro Seki - 2012 - Studia Logica 100 (6):1175-1199.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.

Monthly downloads

Added to index


Total downloads

20 ( #248,756 of 2,172,903 )

Recent downloads (6 months)

5 ( #56,212 of 2,172,903 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums